Atoma Cold & Sinus Relief Liquid Gels

Atoma

Softgels: 20
Strength: Ibuprofen 200mg & Pseudoephedrine Hydrochloride 30mg
Price:
$10.99

Description

For effective relief of the symptoms of cold and sinusitits including sinus pain, nasal congestion, headache, fever, and body aches and pains.

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed